The shrinking property and the B-property in ordered spaces
Fundamenta Mathematicae, Tome 134 (1990) no. 3, pp. 255-261
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_134_3_255_261,
author = {Nobuyuki Kemoto},
title = {The shrinking property and the {B-property} in ordered spaces},
journal = {Fundamenta Mathematicae},
pages = {255--261},
year = {1990},
volume = {134},
number = {3},
doi = {10.4064/fm-134-3-255-261},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-134-3-255-261/}
}
TY - JOUR AU - Nobuyuki Kemoto TI - The shrinking property and the B-property in ordered spaces JO - Fundamenta Mathematicae PY - 1990 SP - 255 EP - 261 VL - 134 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-134-3-255-261/ DO - 10.4064/fm-134-3-255-261 LA - en ID - 10_4064_fm_134_3_255_261 ER -
Nobuyuki Kemoto. The shrinking property and the B-property in ordered spaces. Fundamenta Mathematicae, Tome 134 (1990) no. 3, pp. 255-261. doi: 10.4064/fm-134-3-255-261
Cité par Sources :